# SDR 3EJA2025101502225

- Difficulty date: September 22, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N840JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605282
- Aircraft time: 10,678 hours, 7,350 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 654300087
- Condition: Failed
- Location: Zone 700
- Part time: 6,740 hours, 4,624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING EARLY TAKEOFF PHASE OF FLIGHT RETRACTED LANDING GEAR IN TRANSIT THE NOSE GEAR MADE THREE DISTINCT BANGING NOISES. ALSO THE GEAR UNLOCKED LIGHT FLICKERED WITH EACH BANG AS THE NOSE GEAR RETRACTED./////// R/R NLG UPLOCK SWITCH OPS CK GOOD
